# SDR SIMA20011078

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND FRAME 658.5 TO HAVE WEB DAMAGE ON THE RIGHT ABOVE WL 73.5.  LOWER PORTION FRAME WAS REMOVED AND REPLACED IAW SAAB SRM 72LK3079 AND CPM 72LKS5585.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
